標題: Approximately global optimization for assortment problems using piecewise linearization techniques
作者: Li, HL
Chang, CT
Tsai, JF
資訊管理與財務金融系 註:原資管所+財金所
Department of Information Management and Finance
關鍵字: cutting;assortment;global optimization
公開日期: 1-八月-2002
摘要: Recently, Li and Chang proposed an approximate model for assortment problems. Although their model is quite promising to find approximately global solution, too many 0-1 variables are required in their solution process. This paper proposes another way for solving the same problem. The proposed method uses iteratively a technique of piecewise linearization of the quadratic objective function. Numerical examples demonstrate that the proposed method is computationally more efficient than the Li and Chang method. (C) 2002 Elsevier Science B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/S0377-2217(01)00194-1
http://hdl.handle.net/11536/28653
ISSN: 0377-2217
DOI: 10.1016/S0377-2217(01)00194-1
期刊: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH
Volume: 140
Issue: 3
起始頁: 584
結束頁: 589
顯示於類別:期刊論文


文件中的檔案:

  1. 000176022300005.pdf